# SDR C2XA11CL058

- Difficulty date: February 26, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 19,055 hours, 15,124 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BTV - FLT 6009 THE CREW REPORTED A LAV SMOKE WARNING INDICATION IN FLIGHT.  NO SMOKE OR SMELL WAS NOTED.  MAINTENANCE INSPECTED AND PERFORMED ENGINE RUNS WITH PACKS ON.  NO SMELL OR SMOKE WAS NOTED.
